Title of article
Hopf bifurcation of a ratio-dependent predator–prey system with time delay
Author/Authors
Canan Celik، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 2009
Pages
11
From page
1474
To page
1484
Abstract
In this paper, we consider a ratio dependent predator–prey system with time delay where
the dynamics is logistic with the carrying capacity proportional to prey population. By considering
the time delay as bifurcation parameter, we analyze the stability and the Hopf
bifurcation of the system based on the normal form approach and the center manifold theory.
Finally, we illustrate our theoretical results by numerical simulations.
Journal title
Chaos, Solitons and Fractals
Serial Year
2009
Journal title
Chaos, Solitons and Fractals
Record number
904036
Link To Document